# SDR DALA2023052204069

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,286 hours, 39,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 MANY N/R'S NEEDED FOR ERA 604084-14 BIRDSTRIKE REPAIRS. CORRECTIVE ACTION: COMPLIED WITH ALL NON-ROUTINES. (2774342)
